×

On the Thue-Siegel-Dyson theorem. (English) Zbl 0505.10015


MSC:

11J68 Approximation to algebraic numbers
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baker, A., Rational approximation to \(\sqrt[3]{2}\) and other algebraic numbers.Quart. J. Math. Oxford, 15 (1964), 375–383. · Zbl 0222.10036
[2] – Simultaneous rational approximations to certain algebraic numbers.Proc. Camb. Phil. Soc., 63 (1967), 693–702. · Zbl 0166.05503
[3] Baker, A. The theory of linear forms in logarithms. InTranscendence Theory: Advances and Applications. Baker, A., & Masser, D. W. ed. Academic Press 1977. · Zbl 0361.10028
[4] Baker, A. Recent advances in transcendence theory.Proceedings of International Conference on Number Theory, Moscow 1971, 67–69.
[5] Bombieri, E., On G-functions. InRecent Progress in Analytic Number Theory, vol II. H. Halberstam & C. Hooley ed., Academic Press 1981.
[6] Dyson, F., The approximation to algebraic numbers by rationals.Acta Math., 79 (1947), 225–240. · Zbl 0030.02101
[7] Feldman, N. I.. An effective refinement of the exponent in Liouville’s theorem (Russian).Izv. Akad. Nauk SSSR Ser. Mat., 35 (1971), 973–990. AlsoMath. USSR-Izv., 5 (1971), 985–1002.
[8] Gelfond, A. O.,Transcendental and algebraic numbers. English translation by L. F. Boron. Dover Publications Inc., New York 1960. · Zbl 0090.26103
[9] Hyyrö, S., Über rationale Näherungswerte algebraischer Zahlen,Ann. Acad. Sci. Fenn. Ser. A. I. Math., 376 (1965), 1–15. · Zbl 0131.04801
[10] Lang, S.,Diophantine geometry. Interscience Publishers Inc., New York-London 1962. · Zbl 0115.38701
[11] Mahler, K., Inequalities for ideal bases in algebraic number fields.J. Austral. Math. Soc., IV (1964), 425–448. · Zbl 0218.12004
[12] Stark, H. M., An explanation of some exotic continued fractions found by Brillhart.Computers in Number Theory (Proc. Sci. Res. Council Atlas Symp. No. 2 Oxford 1969), pp. 21–35. Academic Press, London 1971.
[13] Thue, A.,Selected mathematical papers. Universitet-forlaget Oslo-Bergen-Tromsø, 1977. · Zbl 0359.01021
[14] Weil, A., Arthmetic on algebraic varieties.Ann. of Math., 53 (1951), 412–444. · Zbl 0043.27002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.